Alert archive / Ohio / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 19, 2009, 5:51 AM EDT for Defiance County, Williams County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 5:51 AM EDT (09:51 UTC)
- Expired
- Jun 19, 2009, 8:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Defiance County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:45 AM EDT | FLASH FLOOD | Bryan, OH | FLOODING ON SEVERAL ROADWAYS INCLUDING...SR 576 W OF BRYAN...US 127 BETWEEN BRYAN AND W UNITY...AND SR 34 E OF STRYKER. WATER IS A FOOT DEEP IN SPOTS. FLOODING STILL ONGOING. |
| Jun 19, 6:45 AM EDT | HEAVY RAIN 2.22 | 1 E Bryan, OH | RAINFALL DURATION ABOUT 1 HOUR |
| Jun 19, 7:00 AM EDT | FLASH FLOOD | Farmer, OH | FLOODING WAS REPORTED IN NORTHERN DEFIANCE COUNTY ALONG STATE ROAD 249 WEST OF US HIGHWAY 127 AND ON STATE ROAD 249 BETWEEN LAKE AND CICERO. HIGH WATER WAS REPORTED ALONG OPENLANDER ROAD ON THE DEFIANCE WILLIAMS COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIWX 190951
FFWIWX
OHC039-171-191245-
/O.NEW.KIWX.FF.W.0008.090619T0951Z-090619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
551 AM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DEFIANCE COUNTY IN NORTHWEST OHIO
SOUTHERN WILLIAMS COUNTY IN NORTHWEST OHIO
* UNTIL 845 AM EDT
* AT 544 AM EDT...DOPPLER RADAR INDICATED THAT OVER 2 INCHES OF RAIN
HAD FALLEN IN NORTHERN DEFIANCE AND SOUTHERN WILLIAMS COUNTIES IN
NORTHWEST OHIO. LAW ENFORCEMENT OFFICIALS REPORTED THAT FLOODING
WAS OCCURRING ON SOME ROADWAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLIAMS
CENTER...MELBERN...EVANSPORT...EDGERTON...NEY...FARMER... AND BRYAN
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT 2 HOURS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4133 8424 4134 8480 4150 8479 4150 8433
4143 8433 4142 8425
$$
BJS1 follow-up statement
000
WGUS73 KIWX 191103
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 AM EDT FRI JUN 19 2009
OHC039-171-191245-
/O.CON.KIWX.FF.W.0008.000000T0000Z-090619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEFIANCE OH-WILLIAMS OH-
703 AM EDT FRI JUN 19 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
SOUTHERN WILLIAMS AND NORTHERN DEFIANCE COUNTIES...
AT 645 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING ON SEVERAL
ROADWAYS IN SOUTHERN WILLIAMS COUNTY INCLUDING STATE ROAD 576 WEST
OF BRYAN...US HIGHWAY 127 BETWEEN BRYAN AND WEST UNITY...AND STATE
ROAD 34 EAST OF STRYKER. FLOODING WAS ALSO REPORTED IN NORTHERN
DEFIANCE COUNTY ALONG STATE ROAD 249 WEST OF US HIGHWAY 127 AND ON
STATE ROAD 249 BETWEEN LAKE AND CICERO. HIGH WATER WAS REPORTED
ALONG OPENLANDER ROAD ON THE DEFIANCE WILLIAMS COUNTY LINE. WATER IS
A FOOT DEEP IN SPOTS. THOUGH THE RAINFALL RATE IS DECREASING...
FLOODING WILL CONTINUE AS WATER SLOWLY RECEDES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLIAMS
CENTER...MELBERN...EVANSPORT...EDGERTON...NEY...FARMER...AND BRYAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4133 8424 4134 8480 4150 8479 4150 8433
4143 8433 4142 8425
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:05 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 19, 4:05 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EDT FRI JUN 19 2009 .DISCUSSION... LOW PRESSURE WAS CENTERED OVER SRN MN THIS MORNING WITH A WARM FRONT EXTENDING SE INTO SW OH. PROFILER INDICATING 50KT LLJ INTERSECTING THIS WARM FRONT RESULTING IN MCS DEVELOPMENT OVER NE IA/SRN WI OVERNIGHT. UPWIND PROPAGATION VECTORS ACROSS THE REGION SUGGESTS THIS AREA OF STORMS WILL MOVE SE ACROSS OUR CWA EARLY THIS MORNING. SOME BOWING SEGMENTS WITHIN THE MCS COULD RESULT IN DAMAGING WINDS. THIS CLUSTER OF STORMS EXTRAPOLATES THROUGH THE CWA BY AROUND 12-14Z SO FORECAST CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH EARLY TODAY WITH A LULL IN ACTIVITY MID MORNING TO EARLY AFTN WITH JUST A CHC OF STORMS DURING THIS TIME. AIRMASS SHOULD RESUME DESTABILIZATION WITH DAYTIME HEATING/MIXING. MLCAPES CONT TO BE FCST AROUND 3KJ/KG THIS AFTN AS LOW MOVES EAST ACROSS WI AND ASSOCIATED CDFNT DROPS INTO ERN WI/NRN IL. TSTMS EXPECTED TO DEVELOP ALONG AND AHEAD OF CDFNT THIS AFTN. GIVEN HIGH INSTABILITY, DEEP LAYER SHEAR AND LOW LEVEL TURNING OF WINDS, SUPERCELLS PSBL WITH INITIAL DEVELOPMENT, PRBLY TRANSITIONING TO LINES/BOWS AFTER A FEW HRS. CDFNT EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT WITH HIGH TSTM POPS AND THREAT OF SVR WX CONTINUING. POTENTIAL FOR HEAVY RAINFALL IF TRAINING OCCURS...ESPECIALLY THIS EVE AS FRONT MOVES THROUGH THE AREA. COVERAGE SHOULD DIMINISH FROM W-E LATE TONIGHT AS FRONT MOVES THROUGH THE AREA. SOME LINGERING SHOWERS PSBL SATURDAY, THOUGH MODELS HAVE COME INTO BETTER AGREEMENT ON FRONTAL PRECIP ENDING SOONER AND HAVE THUS TRENDED POPS LOWER FOR SAT AND CONFINED MENTION TO THE 12-18Z TIMEFRAME. MEDIUM RANGE MODELS CONTINUE TO INDICATE RIDGE OVER SRN U.S. WILL BUILD NORTHWARD INTO THE UPR GRTLKS/MS VALLEY BY SUNDAY. STILL SOME INDICATIONS OF A FEW SHOWERS IN THE SUNDAY- TUE TIMEFRAME AS MODELS MOVG WK SHRTWVS THROUGH NRN PORTION OF THE RIDGE, HWVR, POOR AGREEMENT ON TIMING OF THESE WK FEATURES AND PRBLY LOW COVERAGE GIVEN LIGHT WIND FIELDS AND RIDGING ALOFT, SO OPTED TO KEEP FCST DRY THROUGH THESE PERIODS. AS FOR TEMPS, BUFR SOUNDINGS SUGGEST SUFFICIENT HEATING/MIXING TODAY FOR HIGHS TO REACH THE U80S/L90S. BUMPED UP HIGHS A BIT FOR SATURDAY AS WELL AS MODELS INDICATING DECENT MIXING WILL LIMIT AFFECTS OF WK CAA SO EXPECT HIGHS TO REACH THE L-M80S, EXCEPT COOLER NEAR LM WITH W-NW FLOW. RIDGE WILL BE BUILDING INTO THE AREA SUNDAY, BUT WITH LIGHTER WINDS AND A COOLER START TO THE DAY EXPECT HIGHS WILL BE SIMILAR TO SATURDAY...MAINLY IN THE M80S. WITH RIDGE REMAINING IN THE VCNTY NEXT WK, APPEARS TEMPS WILL CONT ABOVE NORMAL WITH HIGHS IN THE M-U80S. && .PREV DISCUSSION... /ISSUED 149 AM EDT FRI JUN 19 2009/ AVIATION.../06Z TAFS/ PROBLEMATIC FORECAST PERIOD WITH CONVECTION EXPECTED ACROSS MUCH OF THE FA. TS COMPLEX ONGOING ACROSS PORTIONS OF SOUTHERN WI CONTINUES TO EVOLVE INTO A BOWING COMPLEX...WITH WIDESPREAD STRONG GUSTY WINDS POSSIBLE. HAVE TRIED TO TIME THIS FEATURE INTO THE TERMINALS THIS MORNING...UTILIZING CURRENT STORM MOTION. HOWEVER..AS THIS COMPLEX CONTINUES TO EVOLVE...DO EXPECT STORM MOTION TO INCREASE. HAVE ADDED A LARGE WINDOW FOR TIMING GIVEN CONCERNS ON SPEED. TS WILL BE CAPABLE OF PRODUCING WIND GUST IN EXCESS OF 30 KNOTS. EVEN STRONGER GUSTS WILL BE POSSIBLE IF THIS SYSTEM EVOLVES INTO A SEVERE MCS...BUT WILL HOLD OFF ON HIGHER MENTION UNTIL DATA CONFIRMS THIS AND WILL UPDATE AS NECESSARY. VERY HEAVY RAINFALL IS BEING REPORTED WITH THIS SYSTEM...AND HAVE OPTED FOR 1SM VIS AT SBN WITH DEEP MOISTURE AND HIGH PW VALUES IN PLACE. VARIABLE WINDS LIKELY ON THE BACKSIDE OF THE COMPLEX WITH THE POTENTIAL FOR STRONG N/NE WINDS IF A WAKE LOW DEVELOPS. WILL MONITOR AND UPDATE AS NECESSARY. A BRIEF CALM LATE MORNING AND EARLY AFTERNOON BEFORE A STRONG UPPER LEVEL IMPULSE AND SFC COLD FRONT PUSHES INTO THE REGION. EXPECTING STRONG TO SEVERE TS THIS AFTERNOON INTO THE EVENING. GIVEN QUESTIONS ON INITIATION AREA AND TIMING...WILL CONTINUE WITH CB MENTION UNTIL A FIRM HANDEL ON TS TYPE/COVERAGE/TIMING IS GRASPED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...JT AVIATION...JC
Hazardous weather outlook, Jun 18, 3:24 PM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 324 PM EDT THU JUN 18 2009 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-191930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 324 PM EDT THU JUN 18 2009 /224 PM CDT THU JUN 18 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVERNIGHT TONIGHT. A BAND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG A WARM FRONT AND MOVE SOUTHEAST THROUGH THE AREA AFTER MIDNIGHT TONIGHT. THERE IS THE POTENTIAL FOR THIS BAND OF STORMS TO BE SEVERE...WITH DAMAGING WINDS BEING THE GREATEST THREAT. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS. AT THIS TIME...IT APPEARS THAT THE GREATEST POTENTIAL FOR SEVERE WEATHER OVERNIGHT WILL BE ALONG AND NORTHEAST OF ROUTE 30. HOWEVER...THERE REMAINS SOME UNCERTAINTY AS TO WHERE STORMS WILL DEVELOP AND MOVE OVERNIGHT. THEREFORE...PLEASE STAY TUNED TO LATER UPDATES...AND TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. A VERY UNSTABLE AIRMASS IS EXPECTED TO OVERSPREAD THE AREA FRIDAY. AS A COLD FRONT APPROACHES FROM THE WEST DURING THE AFTERNOON... NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH STORMS CONTINUING INTO FRIDAY NIGHT. WIDESPREAD SEVERE WEATHER WITH DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED AS THESE STORMS MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY AFTER MIDNIGHT TONIGHT...AND AGAIN FRIDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX ARNOTT
In the hours before
Local storm report, Jun 19, 4:43 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG BENTON HARBOR 42.12N 86.45W
06/19/2009 BERRIEN MI COUNTY OFFICIAL
COUNTY DISPATCH REPORTS NUMEROUS TREES AND POWER LINES
DOWN. UNABLE TO GIVE MORE INFO AT THIS TIME.
&&
EVENT NUMBER IWX0902668
LWFLocal storm report, Jun 19, 4:58 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0454 AM FLOOD 8 ESE THREE RIVERS 41.90N 85.49W
06/19/2009 ST. JOSEPH MI TRAINED SPOTTER
MINOR FLOODING ON ROADS AND BARN FIRE AT SAUGER LAKE RD
AND NOTTAWA RD.
&&
EVENT NUMBER IWX0902669
SAWLocal storm report, Jun 19, 5:02 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG SOUTH BEND 41.68N 86.25W
06/19/2009 ST. JOSEPH IN BROADCAST MEDIA
FOUR HUGE EVERGREEN TREES DOWN ON PEAR ROAD
&&
EVENT NUMBER IWX0902670
SAWLocal storm report, Jun 19, 5:12 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 AM MARINE TSTM WIND 2 NNW MICHIGAN CITY 41.74N 86.91W
06/19/2009 M46 MPH LMZ046 IN C-MAN STATION
&&
EVENT NUMBER IWX0902671Special weather statement, Jun 19, 5:20 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT FRI JUN 19 2009
OHZ016-025-190945-
ALLEN OH-PUTNAM OH-
520 AM EDT FRI JUN 19 2009
AT 518 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT SHAWNEE...MOVING EAST AT 20 MPH.
UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LIMA AND CAIRO...
ROUSCULP...YODER AND SLABTOWN...
WESTMINSTER AND BEAVERDAM...
HARROD AND LAFAYETTE...
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT FRIDAY
FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND NORTHWESTERN
OHIO.
LAT...LON 4063 8388 4064 8410 4065 8411 4065 8421
4066 8422 4068 8422 4068 8427 4088 8434
4091 8387 4064 8387
TIME...MOT...LOC 0920Z 273DEG 19KT 4067 8414Local storm report, Jun 19, 5:46 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG UNION CITY 42.07N 85.14W
06/19/2009 BRANCH MI COUNTY OFFICIAL
TREE FELL ON GARAGE...TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER IWX0902672
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:49 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 56 min |
| Jun 19, 4:52 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 42 min |
| Jun 19, 5:20 AM EDT | Special Weather Statement | IWX | Allen | 25 min |
| Jun 19, 5:40 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Paulding, Williams | 49 min |
| Jun 19, 6:19 AM EDT | Severe Thunderstorm Warning | IWX | Allen, Defiance, Henry, Paulding, Putnam, Van Wert | 56 min |
| Jun 19, 9:49 AM EDT | Flash Flood Watch | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 14 hr |
| Jun 19, 10:41 AM EDT | River Flood Watch | IWX | Putnam | 23 hr |
| Jun 19, 10:45 AM EDT | River Flood Warning | IWX | Defiance | 23 hr |
Nearby
Flash Flood Warnings in Ohio, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.